# SDR REXA2019062501049

- Difficulty date: June 25, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL BTW FS=319.00 TO FS=310.00 AND STR 20R AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (SM) (E/E). SUMMARY OF NRC 00253: DUE TO EXCESSIVE CORROSION LEVEL-2 IN INTERCOSTAL BTW FS=319 TO FS=310 AND STRINGER 20RH, WILL BE REPLACE PER SRM 53-21-23-101-002-A02 PARAGPAH-4 FIGURE 53-21-23-991-823 THEREFORE NEW INTERCOSTAL BTW FS=319 TO FS=310 AND STRINGER 20R, WAS DRILLED PE
